MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device material separated inside of the patient.The moderately calcified, and moderately tortuous occlusion was located in the superficial femoral artery (sfa).A 2.4mm jetstream xc catheter was selected for an angiogram to treat the occlusion.During the procedure, the catheter became stuck at a bifurcation inside of the patient and the catheter broke when being removed.The catheter was able to be removed in one piece from inside of the patient, and an alternate device was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis: this jetstream xc catheter was returned for analysis.Visual and microscopic inspection was performed for any shaft damage.The device's catheter shaft showed no damage.The device was set-up and functionally tested per the instructions for use.The device was connected to the test console and the device primed and ran as designed.The device was tested for a period of 1 minute with no alarms or errors.Inspection of the remainder of the device revealed no damage or irregularities.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Investigation conclusion: boston scientific concludes the most probable root cause as 'no problem detected'.There was no indication the device was damaged prior to use.Analysis of the device showed no shaft damage.The device was set up and functionally tested per the ifu.There were no issues with the set-up or the priming of the device.
 
Event or Problem Description
It was reported the device material separated inside of the patient.The moderately calcified, and moderately tortuous occlusion was located in the superficial femoral artery (sfa).A 2.4mm jetstream xc catheter was selected for an angiogram to treat the occlusion.During the procedure, the catheter became stuck at a bifurcation inside of the patient and the catheter broke when being removed.The catheter was removed in one piece from inside of the patient, and an alternate device was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23834076
Report Number2124215-2025-91613
Device Sequence Number8954599
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922(17)271031(10)37587084
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Device Lot Number0037587084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC SPIDERFX; MEDTRONIC SPIDERFX
Patient Age66 YR
Patient SexMale
Patient Weight82 KG